Alert archive / Georgia / River Flood Warnings in 2011

River Flood Warning 51, NWS Atlanta, GA

September 6, 2011Murray County, Whitfield County, Georgia

NWS Atlanta, GA issued this river flood warning at Sep 6, 2011, 4:40 PM EDT for Murray County, Whitfield County, Georgia. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Sep 6, 2011, 4:40 PM EDT (20:40 UTC)
Expired
Sep 7, 2011, 9:02 AM EDT
In force
16 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties Murray County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 113 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Conasauga River at GA 286 near Eton (ETNG1).

Action stage
10 ft
Minor stage
12 ft
Moderate stage
20 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02384500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

184 
WGUS42 KFFC 062040
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
440 PM EDT TUE SEP 6 2011

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN GEORGIA...

  CONASAUGA RIVER NEAR ETON AFFECTING MURRAY AND WHITFIELD COUNTIES

.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC213-313-071040-
/O.NEW.KFFC.FL.W.0051.110906T2040Z-000000T0000Z/
/ETNG1.1.ER.110906T2030Z.110906T2030Z.000000T0000Z.NO/
440 PM EDT TUE SEP 6 2011

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE CONASAUGA RIVER NEAR ETON.
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE.
* AT 430 PM TUESDAY THE STAGE WAS 11.7 FEET...AND RISING SLOWLY 
* FLOOD STAGE IS 12 FEET. 
* MINOR FLOODING IS FORECAST.
* AT 12 FEET...MINOR FLOODING OF WOODLANDS...PASTURE AND FIELDS 
  BEGINS ALONG THE RIVER...UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  GEORGIA HIGHWAY 286 OR DAWNVILLE ROAD.
  

$$
3 follow-up statements
616 
WGUS82 KFFC 070116
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
916 PM EDT TUE SEP 6 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  WEST CHICKAMAUGA CREEK NEAR FORT OGLETHORPE AFFECTING CATOOSA AND 
  HAMILTON COUNTIES 

  LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON 
  COUNTIES 

  CONASAUGA RIVER NEAR ETON AFFECTING MURRAY AND WHITFIELD COUNTIES 

  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY 


GAC047-TNC065-071516-
/O.CON.KFFC.FL.W.0049.000000T0000Z-000000T0000Z/
/WCKG1.1.ER.110906T0115Z.110906T2230Z.000000T0000Z.UU/
916 PM EDT TUE SEP 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE WEST CHICKAMAUGA CREEK NEAR FORT OGLETHORPE.
* UNTIL FURTHER NOTICE. 
* AT 8 PM TUESDAY THE STAGE WAS 12.2 FEET...AND SLOWLY RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 11.0 FEET. 
* AT 11 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS OF 
  WOODLANDS AND FIELDS NEAR THE CREEK UPSTREAM AND DOWNSTREAM FROM 
  THE GAGE ON THE GEORGIA HIGHWAY 146 OR CLOUD SPRINGS ROAD BRIDGE. 
  MINOR FLOODING OF THE CREEK CAN ALSO BE EXPECTED FURTHER DOWNSTREAM
  AS IT CROSSES THE TENNESSEE BORDER INTO THE SOUTH EAST RIDGE AREA.
  

$$

GAC083-TNC065-071516-
/O.CON.KFFC.FL.W.0048.000000T0000Z-110907T2225Z/
/ENGG1.1.ER.110905T1933Z.110906T1730Z.110907T1625Z.UU/
916 PM EDT TUE SEP 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE LOOKOUT CREEK NEAR NEW ENGLAND.
* UNTIL WEDNESDAY EVENING. 
* AT 9 PM TUESDAY THE STAGE WAS 15.3 FEET...AND SLOWLY FALLING. 
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON.
* AT 15.0 FEET...MINOR FLOODING CONTINUES TO EXPAND ALONG SELLS LANE 
  IN TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW 
  ENGLAND. THESE ROADS AND OTHER ROADS WITH CREEKS FLOWING INTO 
  LOOKOUT CREEK WILL FLOOD CAUSING THE ROADS TO BE CLOSED. THE WATER 
  WILL BE A FEW FEET DEEP ON PORTIONS OF THESE ROADS. ALSO MINOR 
  FLOODING WILL CONTINUE TO EXPAND DOWNSTREAM AS THE CREEK CROSSES 
  THE TENNESSEE BORDER INTO THE TIFTONA AREA.
  

$$

GAC213-313-071516-
/O.CON.KFFC.FL.W.0051.000000T0000Z-000000T0000Z/
/ETNG1.1.ER.110906T2030Z.110907T0100Z.000000T0000Z.NO/
916 PM EDT TUE SEP 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE CONASAUGA RIVER NEAR ETON.
* UNTIL FURTHER NOTICE. 
* AT 9 PM TUESDAY THE STAGE WAS 12.0 FEET...AND SLOWLY RISING. 
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 12.0 FEET. 
* AT 12.0 FEET...MINOR FLOODING OF WOODLANDS...PASTURE AND FIELDS 
  BEGINS ALONG THE RIVER...UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  GEORGIA HIGHWAY 286 OR DAWNVILLE ROAD.
  

$$

GAC313-071516-
/O.CON.KFFC.FL.W.0050.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.110906T0845Z.110907T0045Z.000000T0000Z.UU/
916 PM EDT TUE SEP 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE. 
* AT 8 PM TUESDAY THE STAGE WAS 18.9 FEET...AND SLOWLY RISING. 
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 16.0 FEET. 
* AT 18.0 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES AND FIELDS 
  UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD BRIDGE.
  

$$
145 
WGUS82 KFFC 070857
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
457 AM EDT WED SEP 7 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  WEST CHICKAMAUGA CREEK NEAR FORT OGLETHORPE AFFECTING CATOOSA AND 
  HAMILTON COUNTIES 

  LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON 
  COUNTIES 

  CONASAUGA RIVER NEAR ETON AFFECTING MURRAY AND WHITFIELD COUNTIES 

  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY 


GAC047-TNC065-072257-
/O.CON.KFFC.FL.W.0049.000000T0000Z-000000T0000Z/
/WCKG1.1.ER.110906T0115Z.110907T0830Z.000000T0000Z.UU/
457 AM EDT WED SEP 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE WEST CHICKAMAUGA CREEK NEAR FORT OGLETHORPE
* UNTIL FURTHER NOTICE. 
* AT 4AM WEDNESDAY THE STAGE WAS 12.7 FEET...AND SLOWLY 
  RISING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 11 FEET. 
* AT 13 FEET...MINOR FLOODING EXPANDS FURTHER INTO THE WOODLANDS 
  AND FIELDS NEAR THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  THE GEORGIA HIGHWAY 146...OR CLOUD SPRINGS ROAD...BRIDGE. MINOR 
  FLOODING OF THE CREEK ALSO EXPANDS MUCH FURTHER DOWNSTREAM AS IT 
  CROSSES THE TENNESSEE BORDER INTO THE SOUTH EAST RIDGE AREA.
* THIS RIVER LEVEL COMPARES TO A PREVIOUS LEVEL OF 12.6 FEET ON MAR 11
  2011.
  

$$

GAC083-TNC065-072257-
/O.CON.KFFC.FL.W.0048.000000T0000Z-110908T0300Z/
/ENGG1.1.ER.110905T1933Z.110906T1730Z.110907T2100Z.UU/
457 AM EDT WED SEP 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE LOOKOUT CREEK NEAR NEW ENGLAND
* UNTIL THIS EVENING. 
* AT 4AM WEDNESDAY THE STAGE WAS 13 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 12 FEET. 
* AT 13 FEET...MINOR FLOODING EXPANDS ALONG SELLS LANE IN TRENTON...
  MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW ENGLAND. ALL 
  OF THESE ROADS WILL BE CLOSED. ALSO MINOR FLOODING EXPANDS MUCH 
  FURTHER DOWNSTREAM AS THE CREEK CROSSES THE TENNESSEE BORDER INTO 
  THE TIFTONA AREA.


$$

GAC213-313-072257-
/O.CON.KFFC.FL.W.0051.000000T0000Z-000000T0000Z/
/ETNG1.1.ER.110906T2030Z.110907T0730Z.000000T0000Z.NO/
457 AM EDT WED SEP 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE CONASAUGA RIVER NEAR ETON
* UNTIL FURTHER NOTICE. 
* AT 4AM WEDNESDAY THE STAGE WAS 12.3 FEET...AND NEARLY STEADY.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 12 FEET. 
* AT 12 FEET...MINOR FLOODING OF WOODLANDS...PASTURE AND FIELDS OCCURS 
  ALONG THE RIVER...UPSTREAM AND DOWNSTREAM FROM THE GAGE ON GEORGIA 
  HIGHWAY 286...OR DAWNVILLE ROAD.
* THIS RIVER LEVEL COMPARES TO A PREVIOUS LEVEL OF 12.1 FEET ON SEP 22 2009.
  

$$

GAC313-072257-
/O.CON.KFFC.FL.W.0050.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.110906T0845Z.110907T0815Z.000000T0000Z.UU/
457 AM EDT WED SEP 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON
* UNTIL FURTHER NOTICE. 
* AT 4AM WEDNESDAY THE STAGE WAS 19.1 FEET...AND SLOWLY RISING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 16 FEET. 
* AT 18 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES AND FIELDS 
  UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD BRIDGE.
* THIS RIVER LEVEL COMPARES TO A PREVIOUS LEVEL OF 19.1 FEET ON FEB 7 2010.
  

$$
725 
WGUS82 KFFC 071302
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
902 AM EDT WED SEP 7 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON 
  COUNTIES...
  CONASAUGA RIVER NEAR ETON AFFECTING MURRAY AND WHITFIELD COUNTIES...

 
GAC213-313-071332-
/O.CAN.KFFC.FL.W.0051.000000T0000Z-110907T1302Z/
/ETNG1.1.ER.110906T2030Z.110907T0730Z.110907T1127Z.NO/
902 AM EDT WED SEP 7 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE CONASAUGA RIVER NEAR ETON. 
* AT 8 AM WEDNESDAY THE STAGE WAS 11.6 FEET...AND FALLING.
* FLOOD STAGE IS 12 FEET. 
* AT 12 FEET...MINOR FLOODING OF WOODLANDS...PASTURE AND FIELDS 
  BEGINS ALONG THE RIVER...UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  GEORGIA HIGHWAY 286 OR DAWNVILLE ROAD.

$$

GAC083-TNC065-071332-
/O.CAN.KFFC.FL.W.0048.000000T0000Z-110908T0300Z/
/ENGG1.1.ER.110905T1933Z.110906T1730Z.110907T1151Z.UU/
902 AM EDT WED SEP 7 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE LOOKOUT CREEK NEAR NEW ENGLAND. 
* AT 8 AM WEDNESDAY THE STAGE WAS 11.9 FEET...AND FALLING.
* FLOOD STAGE IS 12 FEET. 
* AT 12 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS. 
  FLOODING BEGINS ALONG SELLS LANE IN TRENTON...MASON ROAD NEAR 
  RISING FAWN...AND CREEK ROAD NEAR NEW ENGLAND. IN ADDITION...MINOR 
  FLOODING OF PASTURE AND GRAZING LAND BEGINS ALONG THE FLOOD PLAIN. 
  MINOR FLOODING OF THE CREEK CAN ALSO BE EXPECTED MUCH FURTHER 
  DOWNSTREAM AS IT CROSSES THE TENNESSEE BORDER INTO THE TIFTONA 
  AREA.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Sep 6, 4:15 PM EDT, 25 minutes earlier.

Area forecast discussion, Sep 6, 4:15 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
415 PM EDT TUE SEP 6 2011

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
SURFACE LOW ASSOCIATED WITH THE REMNANTS OF LEE WAS LOCATED AROUND
THE GA/TN/NC BORDER THIS AFTERNOON BUT THE BULK OF THE SHOWERS AND
THUNDERSTORMS WERE WELL EAST AND NORTH OF THE CWA. SOME LIGHT
SHOWERS AND DRIZZLE WERE ROTATING AROUND THE SYSTEM BUT
ACCUMULATIONS SHOULD CONTINUE BE LIGHT. THIS TREND WILL CONTINUE
OVERNIGHT WITH A SLIGHT CHANCE OF SHOWERS ACROSS FAR NORTH GEORGIA
AND DRIZZLE POSSIBLE SOUTHWARD INTO THE ATLANTA METRO AREA.
AIRMASS IS STABLE AND THUS NO THREAT OF THUNDERSTORMS ACROSS THE
CWA.

AS THE FRONT THAT HELPED PULL THE MOISTURE FROM LEE NORTHWARD PUSHES
SOUTH AND TO THE EAST...THE SURFACE AND UPPER LOW FROM LEE ARE
PULLED NORTHWARD. THIS WILL PULL THE MOISTURE ASSOCIATED WITH THE
SYSTEM NORTHWARD AND DECREASE THE RAIN CHANCES ACROSS THE CWA
EXCEPT ACROSS FAR NORTH GEORGIA THAT WILL STILL BE UNDER THE
INFLUENCE OF THE DYNAMICS OF THE LOW. BY WEDNESDAY NIGHT...THE
SURFACE LOW WILL MOVE INTO THE OHIO VALLEY WHILE THE UPPER LOW
ROTATES AROUND THE OHIO/TENNESSEE VALLEY THROUGH THE REMAINDER OF
THE SHORT TERM. WITH THIS THE BETTER DYNAMICS AND MOISTURE WILL
MOVE NORTH OF THE AREA AND THUS HAVE CONTINUED THE TREND OF NO
POPS FOR THE END OF THE SHORT TERM.

TEMPERATURES ARE UNSEASONABLY LOW TODAY BUT A MUCH WELCOMED
BREAK. WE WILL HAVE TO SEE IF WE BREAK ANY MAX TEMPS FOR THE
LOWEST RECORDED MAX TEMPS THIS AFTERNOON. LOW TEMPS FOR WEDNESDAY
MORNING WILL BE EVEN COOLER THAN THIS MORNING. PERSISTENCE IS NO
HELP WITH THE TEMPS AND CLOUD COVERAGE WILL MAKE MORNING TEMPS A
LITTLE BIT OF A CHALLENGE. USED A MAV/MET BLEND FOR LOW TEMPS BUT
LEANED TOWARD THE MAV FOR MAX TEMPS.

.LONG TERM /FRIDAY THROUGH TUESDAY/...
THE SURFACE LOW AND UPPER LOW FROM LEE WILL REMAIN OVER THE
TENNESSEE/OHIO VALLEY REGION AND KEEP THE CWA DRY THROUGH
SATURDAY. AFTER THIS THE MODELS DIVERGE AND SOLUTIONS ARE QUITE
DIFFERENT. ECMWF BRINGS ANOTHER TROPICAL SYSTEM INTO ALABAMA
BRINGING ANOTHER ROUND OF TROPICAL RAIN SHOWERS TO THE
CWA...HOWEVER THE GFS TAKES THE SYSTEM TO MEXICO...BUILDS HIGH
PRESSURE ACROSS THE SOUTHEAST ON TUESDAY AND KEEPS THE CWA DRY.
WILL CONTINUE PREVIOUS FORECAST AND KEEP CWA MOSTLY DRY IN THE
LONG TERM.

&&

.CLIMATE...

RECORDS FOR 09-06

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     102 1925     64 1950     75 1925     51 1997
   KATL      98 1925     66 2000     76 1925     50 1924
                            1918        1899
   KCSG      99 1990     68 1974     74 1980     57 1953
                                        1970
                                        1949
   KMCN     100 1954     66 1974     77 1925     49 1997
                1925

RECORDS FOR 09-07

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     106 1925     66 1962     74 1925     55 1997
   KATL     102 1925     65 1918     77 1925     56 1896
                                                    1891
   KCSG     100 1990     71 2000     75 1999     58 1952
                            1950        1990
                                        1977
   KMCN     101 1925     69 1918     75 1925     53 1997

&&

.AVIATION...
18Z UPDATE...
SOUTHWEST TO WEST WINDS WILL PREVAIL ACROSS THE TAF SITES WITH
GUSTS POSSIBLE THROUGH 00Z. AS REMNANTS OF LEE LIFT NORTHWARD...
COOLER AIR OVER NORTH AL AND TN WILL SPREAD ACROSS MAINLY NORTH
GEORGIA...KEEPING CIGS IN THE MVFR CATEGORY THIS AFTERNOON...AND
DRIZZLE WILL BE POSSIBLE OFF AND ON IN ATL...ESPECIALLY AREA TAF
SITES. WITH GROUND STILL SATURATED...IFR CONDITION EXPECTED
OVERNIGHT. WINDS FORECAST STRONG ENOUGH FOR IMPACTS TO VISIBILITY
TO BE MINIMUM EXCEPT AT THE USUAL SUSPECTS.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON CIGS AND WEATHER.
HIGH CONFIDENCE ON VISIBILITY AND WINDS

12

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          57  72  58  80 /  10   5   5  10
ATLANTA         56  70  57  76 /  10   5   5  10
BLAIRSVILLE     57  67  56  72 /  20  20  20  10
CARTERSVILLE    57  69  56  75 /  10  10  10  10
COLUMBUS        55  74  57  81 /   5   0   5  10
GAINESVILLE     57  69  58  76 /  10  10  10  10
MACON           57  76  58  82 /   5   5   5  10
ROME            59  71  57  77 /  20  20  10  10
PEACHTREE CITY  55  70  54  77 /   5   5   5  10
VIDALIA         60  79  61  83 /   5   5   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

11
Hazardous weather outlook, Sep 6, 9:30 AM EDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
930 AM EDT TUE SEP 6 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071330-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
930 AM EDT TUE SEP 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SYNOPSIS...
THE REMNANTS OF TROPICAL DEPRESSION LEE WILL MOVE NORTH OF THE
STATE BY THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE IS A CHANCE OF THUNDERSTORMS IN FAR NORTH GEORGIA FRIDAY
THROUGH MONDAY...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

In the hours before

Local storm report, Sep 6, 4:23 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
423 PM EDT TUE SEP 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     TORNADO          3 WSW WOODSTOCK         34.08N 84.57W
09/05/2011  F1               CHEROKEE           GA   NWS STORM SURVEY

            *** 1 INJ *** MAX WIND SPEED 90 MPH...PATH LENGTH 24
            MILES SEMI-CONTINUOUS...MAX PATH WIDTH 1/4 MILE. INITIAL
            TOUCH DOWN JUST SOUTH OF DIXIE SPEEDWAY NEAR WOODSTOCK IN
            SOUTH CENTRAL CHEROKEE COUNTY...MOVED NORTH TO NORTHEAST
            THEN LIFTED COMPLETELY NEAR NELSON IN NORTH CENTRAL
            CHEROKEE COUNTY. BROOKSHIRE AND TOWNE LAKE HILLS SOUTH
            SUBDIVISIONS HARDEST HIT WITH 400 HOMES DAMAGED OR
            DESTROYED. 1 CONFIRMED INJURY.

&&

KFRANTZ

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 8:44 PM EDTAreal Flood WarningFFCCatoosa, Dade, Walker12 hr
Sep 5, 9:12 PM EDTSpecial Weather StatementFFCHall48 min
Sep 5, 9:24 PM EDTWind AdvisoryFFCBartow, Catoosa, Chattooga, Cherokee, Dade, Fannin and 7 more12 hr
Sep 5, 9:44 PM EDTRiver Flood WarningFFCCatoosa58 hr
Sep 6, 5:02 AM EDTRiver Flood WarningFFCWhitfield63 hr

Nearby

River Flood Warnings in Georgia, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.